# SDR USAA2012021000001

- Difficulty date: January 12, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T29203
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - .75 INCH CRACK IN VERTICAL CHORD AT BS 287, S25R ABOVE WL 159 IN RIGHT NOSE LANDING GEAR WHEEL WELL.  REPAIRED VERTICAL CHORD AT BS 287, S25R IAW B767 SRM 51-70-12-0G FIG 1.
